Alert archive / Texas / Gale Warnings in 2017
Gale Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Jan 6, 2017, 9:17 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2017, 9:17 PM CST (03:17 UTC)
- Expired
- Jan 7, 2017, 6:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
229 WHUS74 KCRP 070317 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 917 PM CST FRI JAN 6 2017 ...GALE CONDITIONS FOR THE OFFSHORE WATERS TONIGHT WITH HAZARDOUS MARINE CONDITIONS CONTINUING THROUGH SATURDAY... .VERY STRONG TO GALE FORCE NORTH FLOW AND CHAOTIC SEAS WILL CONTINUE BEHIND THE STRONG COLD FRONT TONIGHT. A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE GULF WATERS SATURDAY. GMZ270-275-071215- /O.UPG.KCRP.SC.Y.0003.000000T0000Z-170108T0000Z/ /O.NEW.KCRP.GL.W.0001.170107T0317Z-170107T1200Z/ /O.NEW.KCRP.SC.Y.0004.170107T1200Z-170108T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 917 PM CST FRI JAN 6 2017 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY. * WINDS: NORTH 25 TO 30 KNOTS WITH GUSTS BETWEEN 35 TO 40 KNOTS. * WAVES: 10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-071215- /O.CON.KCRP.SC.Y.0003.000000T0000Z-170107T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 917 PM CST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-071215- /O.CON.KCRP.SC.Y.0003.000000T0000Z-170107T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 917 PM CST FRI JAN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS: BECOMING NORTH AROUND 25 KNOTS TONIGHT AND AROUND 20 KNOTS SATURDAY. A FEW GUSTS TO GALE FORCE POSSIBLE TONIGHT. * WAVES: 7 TO 10 FEET WITH OCCASIONAL SEAS 11 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TMT/GW
2 follow-up statements
871 WHUS74 KCRP 071007 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 407 AM CST SAT JAN 7 2017 ...GALE CONDITIONS FOR THE OFFSHORE WATERS EARLY THIS MORNING WITH HAZARDOUS MARINE CONDITIONS CONTINUING TODAY... .VERY STRONG TO GALE FORCE NORTH FLOW AND CHAOTIC SEAS WILL CONTINUE BEHIND THE STRONG COLD FRONT EARLY THIS MORNING. A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE GULF WATERS TODAY. GMZ270-275-071800- /O.CON.KCRP.GL.W.0001.000000T0000Z-170107T1200Z/ /O.CON.KCRP.SC.Y.0004.170107T1200Z-170108T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 407 AM CST SAT JAN 7 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 25 TO 30 KNOTS WITH GUSTS TO 34 KNOTS AT TIMES. * WAVES: 10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-071500- /O.CON.KCRP.SC.Y.0003.000000T0000Z-170107T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 407 AM CST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-071800- /O.CON.KCRP.SC.Y.0003.000000T0000Z-170107T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 407 AM CST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WIND 20 TO 25 KNOTS THIS MORNING. * WAVES: 7 TO 10 FEET WITH OCCASIONAL SEAS 11 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
213 WHUS74 KCRP 071207 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 607 AM CST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY CONTINUES FOR THE MIDDLE TEXAS COASTAL WATERS... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE GULF WATERS TODAY RESULTING IN HAZARDOUS MARINE CONDITIONS. IMPROVING CONDITIONS ARE EXPECTED BY THIS EVENING. GMZ270-275-071800- /O.EXP.KCRP.GL.W.0001.000000T0000Z-170107T1200Z/ /O.CON.KCRP.SC.Y.0004.000000T0000Z-170108T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 607 AM CST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING EXPIRED AT 6 AM CST THIS MORNING... THE GALE WARNING EXPIRED AT 6 AM CST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES: 9 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-071500- /O.CON.KCRP.SC.Y.0003.000000T0000Z-170107T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 607 AM CST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES: BAYS CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-071800- /O.CON.KCRP.SC.Y.0003.000000T0000Z-170107T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 607 AM CST SAT JAN 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH WIND 20 TO 25 KNOTS THIS MORNING. * WAVES: 7 TO 9 FEET WITH OCCASIONAL SEAS TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Jan 6, 9:12 PM CST, 5 minutes earlier.
Area forecast discussion, Jan 6, 9:12 PM CST, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
912 PM CST Fri Jan 6 2017
.DISCUSSION...Made adjustments to timing of clearing skies this
evening. Clear skies will reach the coast by 05Z. Did not make any
changes to the current headlines for Freeze Warning and Wind Chill
Warning/Advisory for tonight into Saturday morning. See Marine
section for Gale Warning issuance for offshore waters.
&&
.MARINE...Strong cold air advection over the warm waters over the
offshore waters is allowing stronger winds to mix down. Offshore
buoys showing wind gusts of 35 to 38 knots this evening. Will
issue Gale Warning for frequent gusts to gale force for tonight
over the offshore waters. Wind speeds may decrease around 09Z but
will extend warning until 12Z.
&&
.PREVIOUS DISCUSSION... /Issued 517 PM CST Fri Jan 6 2017/
DISCUSSION...See Aviation section for 00Z TAFs.
AVIATION...Stratus deck will remain over the region through the
early evening hours with MVFR ceilings possible along the coast.
Clearing line was advancing southeast out of the Hill Country.
Expect clear skies will be prevalent over South Texas before
midnight. Gusty north winds will continue over the coastal plains
through the night into Saturday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 27 44 30 55 48 / 10 0 0 10 10
Victoria 24 41 25 53 43 / 10 0 0 10 10
Laredo 30 45 31 52 44 / 0 0 0 0 0
Alice 26 44 27 55 44 / 0 0 0 10 10
Rockport 27 43 31 55 51 / 10 0 0 10 10
Cotulla 25 45 27 53 42 / 0 0 0 0 0
Kingsville 27 46 27 56 46 / 10 0 0 10 10
Navy Corpus 30 46 36 55 53 / 10 0 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Freeze Watch from Saturday evening through Sunday morning For
the following zones: Aransas...Bee...Calhoun...Duval...
Goliad...Jim Wells...Kleberg...La Salle...Live Oak...
McMullen...Nueces...Refugio...San Patricio...Victoria...
Webb.
Freeze Warning until 11 AM CST Saturday For the following zones:
Aransas...Bee...Calhoun...Duval...Goliad...Jim Wells...
Kleberg...La Salle...Live Oak...McMullen...Nueces...
Refugio...San Patricio...Victoria...Webb.
Wind Chill Warning from 3 AM to 9 AM CST Saturday For the
following zones: Aransas...Bee...Calhoun...Duval...Goliad...
Jim Wells...Live Oak...Refugio...San Patricio...Victoria.
Wind Chill Advisory until 3 AM CST Saturday For the following
zones: Aransas...Bee...Calhoun...Duval...Goliad...Jim
Wells...Live Oak...Refugio...San Patricio...Victoria.
Wind Chill Advisory from 9 AM to noon CST Saturday For the
following zones: Aransas...Bee...Calhoun...Duval...Goliad...
Jim Wells...Live Oak...Refugio...San Patricio...Victoria.
Wind Chill Advisory until noon CST Saturday For the following
zones: Kleberg...La Salle...McMullen...Nueces...Webb.
GM...Small Craft Advisory from 6 AM to 6 PM CST Saturday For the
following zones: Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
Gale Warning until 6 AM CST Saturday For the following zones:
Waters from Baffin Bay to Port Aransas from 20 to 60 NM...
Waters from Port Aransas to Matagorda Ship Channel from 20
to 60 NM.
Small Craft Advisory until 9 AM CST Saturday For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor.
Small Craft Advisory until noon CST Saturday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM.
&&
TMT/89...SHORT TERMHazardous weather outlook, Jan 6, 2:56 PM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 256 PM CST FRI JAN 6 2017 TXZ229-230-239-242-243-071200- LA SALLE-MCMULLEN-WEBB-KLEBERG-NUECES- 256 PM CST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT TONIGHT THROUGH NOON SATURDAY. WIND CHILL READINGS WILL OF 15 TO 25 DEGREES ARE EXPECTED. A FREEZE WARNING IS IN EFFECT FOR ALL SOUTH TEXAS TONIGHT THROUGH MID MORNING SATURDAY AS TEMPERATURES FALL BELOW FREEZING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WIND CHILL ADVISORY WILL REMAIN IN EFFECT FOR ALL SOUTH TEXAS SATURDAY MORNING. A FREEZE WATCH IS IN EFFECT FOR SATURDAY NIGHT THROUGH MID SUNDAY MORNING. FREEZING TEMPERATURES ARE EXPECTED SATURDAY AND SUNDAY MORNINGS ACROSS MUCH OF INLAND SOUTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-071200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 256 PM CST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL MARINE AREAS FOR STRONG WINDS AND HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL MARINE AREAS UNTIL MID MORNING SATURDAY...FOR THE NEAR SHORE WATERS THROUGH NOON SATURDAY...AND FOR THE OFFSHORE WATERS THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ231>234-240-241-244>247-071200- LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-SAN PATRICIO-ARANSAS- REFUGIO-CALHOUN- 256 PM CST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT THROUGH 3 AM TONIGHT...THEN A WIND CHILL WARNING IS IN EFFECT FROM 3 AM THROUGH 9 AM SATURDAY. WIND CHILL READINGS WILL FALL BETWEEN 15 AND 25 DEGREES TONIGHT...WITH WIND CHILLS FROM 10 TO 15 DEGREES FROM 3 AM TO 9 AM SATURDAY. A FREEZE WARNING IS IN EFFECT FOR ALL SOUTH TEXAS TONIGHT THROUGH MID MORNING SATURDAY AS TEMPERATURES FALL BELOW FREEZING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTER THE WIND CHILL WARNING EXPIRES AT 9 AM SATURDAY...A WIND CHILL ADVISORY WILL REMAIN IN EFFECT THROUGH NOON SATURDAY. A FREEZE WATCH IS IN EFFECT FOR SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 9:17 PM CST | Small Craft Advisory | CRP | 22 hr | |
| Jan 7, 9:20 AM CST | Small Craft Advisory | CRP | 100 min | |
| Jan 7, 12:16 PM CST | Freeze Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.